# SDR 2002FA0000848

- Difficulty date: July 11, 2002
- Submitted: July 23, 2002
- Operation: General aviation
- Aircraft: N35605
- Make and model: Cessna 172I
- Aircraft serial: 17256859
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Fuselage
- Part time: 5,983 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TO DETERMINE WHY INDUCTION AIR FILTER WAS RUBBING AGAINST OPENING IN LOWER ENGINE COWL.  IT WAS FOUND THAT THE LT UPPER FIREWALL WAS FILLED FORWARD APPROX  .2500 INCH WHERE ENGINE MOUNT ATTACHED TO FIREWALL.  AFTER REMOVEING INTERIOR PANEL FORWARD OF LT ENTRANCE DOOR IT WAS DETERMINED THAT BRACKET, WHICH HAS A HOLE FOR THE UPPER LT ENGINE MOUNT BOLT.  BRACKET WAS CRACKED COMPLETELY IN TO TWO PARTS.  PART WITH BOLT HOLE HAD SHEARED THE TWO RIVET THAT ATTACH BRACKET TO STRINGER ASSY.  ENGINE MOUNT UPPER LEFT WHEN ALLOWED ENGINE WEIGHT TO PULL FIREWALL FORWARD.  SUSPECT HARD LANDING AT SOME TIME IN PAST.
